Tài liệu tham khảo |
Loại |
Chi tiết |
[1] N. V. Azbelev, V. P. Maximov, and L. F. Rakhmatullina (1991), Introduction to the theory of functional differential equations, Nauka, Moscow |
Sách, tạp chí |
Tiêu đề: |
Introduction to the theory of functional differential equations |
Tác giả: |
N. V. Azbelev, V. P. Maximov, L. F. Rakhmatullina |
Nhà XB: |
Nauka |
Năm: |
1991 |
|
[2] N. V. Azbelev, V. P. Maximov, and L. F. Rakhmatullina, Methods of the modern theory of linear functional differential equations |
Sách, tạp chí |
Tiêu đề: |
Methods of the modern theory of linear functional differential equations |
Tác giả: |
N. V. Azbelev, V. P. Maximov, L. F. Rakhmatullina |
|
[3] O. Dosly, A. Lomtatidze (1999), Disconjugacy and disfocality criteria for second order singular half-linear di ff erential equations, Ann. Polon. Math. 72(3), pp. 273–284 |
Sách, tạp chí |
Tiêu đề: |
Disconjugacy and disfocality criteria for second order singular half-linear differential equations |
Tác giả: |
O. Dosly, A. Lomtatidze |
Nhà XB: |
Ann. Polon. Math. |
Năm: |
1999 |
|
[4] R. Hakl, I. Kiguradze, B. Puza (2000), Upper and lower solutions of boundary value problems for functional di ff erential equations and theorems of functional di ff erential inequalities, Georgian Math. J., 7(3), pp. 489–512 |
Sách, tạp chí |
Tiêu đề: |
Upper and lower solutions of boundary value problems for functional differential equations and theorems of functional differential inequalities |
Tác giả: |
R. Hakl, I. Kiguradze, B. Puza |
Nhà XB: |
Georgian Math. J. |
Năm: |
2000 |
|
[5] I. Kiguradze, N. Partsvania (1999), On nonnegative solutions of nonlinear two-point boundary value problems for two-dimensional di ff erential systems with advanced arguments, E. J. Qualitative Theory of Di ff . Equ., No. 5, pp. 1–22 |
Sách, tạp chí |
Tiêu đề: |
On nonnegative solutions of nonlinear two-point boundary value problems for two-dimensional differential systems with advanced arguments |
Tác giả: |
I. Kiguradze, N. Partsvania |
Nhà XB: |
E. J. Qualitative Theory of Differential Equations |
Năm: |
1999 |
|
[6] I. Kiguradze, B. Puza (1997), On a certain singular boundary value problem for linear di ff erential equations with deviating arguments. Czechoslovak Math. J. 47(2), pp. 233–244 |
Sách, tạp chí |
Tiêu đề: |
Czechoslovak Math. J |
Tác giả: |
I. Kiguradze, B. Puza |
Năm: |
1997 |
|
[7] I. Kiguradze, B. Puza (1997), On boundary value problems for systems of linear functional di ff erential equations, Czechoslovak Math. J. 47(2), pp. 341–373 |
Sách, tạp chí |
Tiêu đề: |
On boundary value problems for systems of linear functional differential equations |
Tác giả: |
I. Kiguradze, B. Puza |
Nhà XB: |
Czechoslovak Math. J. |
Năm: |
1997 |
|
[8] I. Kiguradze, B. Puza (1997), On the Vallee–Poussin problem for singular di ff erential equations with deviating arguments, Arch. Math., 33(1–2), pp. 127–138 |
Sách, tạp chí |
Tiêu đề: |
On the Vallee–Poussin problem for singular differential equations with deviating arguments |
Tác giả: |
I. Kiguradze, B. Puza |
Nhà XB: |
Arch. Math. |
Năm: |
1997 |
|
[9] I. Kiguradze, B. Puza (1997), Conti-Opial type theorems for system of functional differential equations, Differentsial’nye Uravneniya, 33(2), pp. 185-194 |
Sách, tạp chí |
Tiêu đề: |
Differentsial’nye Uravneniya |
Tác giả: |
I. Kiguradze, B. Puza |
Năm: |
1997 |
|
[10] I. Kiguradze, B. Puza (1997), On boundary value problems for functional differential equations (1997), Mem. Differential Equations Math. Phys. 12, pp. 106-113 |
Sách, tạp chí |
Tiêu đề: |
Mem. Differential Equations Math. Phys |
Tác giả: |
I. Kiguradze, B. Puza (1997), On boundary value problems for functional differential equations |
Năm: |
1997 |
|
[11] I. Kiguradze, B. Puza (1998), On the solvability of nonlinear boundary value problems for functional di ff erential equations, Georgian Math. J. 5(3), pp. 251–262 |
Sách, tạp chí |
Tiêu đề: |
On the solvability of nonlinear boundary value problems for functional differential equations |
Tác giả: |
I. Kiguradze, B. Puza |
Nhà XB: |
Georgian Math. J. |
Năm: |
1998 |
|
[12] I. Kiguradze, B. Puza, I.P. Stavroulakis (2001), “On the singular boundary value problems for functional differential equations of higher order”, Georgian Mathematical Journal, 8(4), pp. 791–814 |
Sách, tạp chí |
Tiêu đề: |
On the singular boundary value problems for functional differential equations of higher order”," Georgian Mathematical Journal |
Tác giả: |
I. Kiguradze, B. Puza, I.P. Stavroulakis |
Năm: |
2001 |
|
[13] I. Kiguradze, Z. Sokhadze (1998), On the structure of the set of solutions of the weighted Cauchy problem for evolution singular functional di ff erential equations, Fasc.Math., 28, pp. 71–92 |
Sách, tạp chí |
Tiêu đề: |
On the structure of the set of solutions of the weighted Cauchy problem for evolution singular functional differential equations |
Tác giả: |
I. Kiguradze, Z. Sokhadze |
Nhà XB: |
Fasc.Math. |
Năm: |
1998 |
|
[14] I. Kiguradze, G. Tskhovrebadze (1994), On the two-point boundary value problems for systems of higher order ordinary di ff erential equations with singularities. Georgian Math. J., 1(1), pp. 31–45 |
Sách, tạp chí |
Tiêu đề: |
On the two-point boundary value problems for systems of higher order ordinary differential equations with singularities |
Tác giả: |
I. Kiguradze, G. Tskhovrebadze |
Nhà XB: |
Georgian Math. J. |
Năm: |
1994 |
|
[15] A. Lomtatidze, L. Malaguti (2000), On a nonlocal boundary value problem for second order nonlinear singular equations, Georgian Math. J., 7(1), pp. 133–154 |
Sách, tạp chí |
Tiêu đề: |
Georgian Math. J |
Tác giả: |
A. Lomtatidze, L. Malaguti |
Năm: |
2000 |
|
[16] N. Partsvania (2000), On a boundary value problem for the two-dimensional system of evolution functional di ff erential equations, Mem. Di ff erential Equations Math. Phys., 20, pp. 154–158 |
Sách, tạp chí |
Tiêu đề: |
On a boundary value problem for the two-dimensional system of evolution functional differential equations |
Tác giả: |
N. Partsvania |
Nhà XB: |
Mem. Differential Equations Math. Phys. |
Năm: |
2000 |
|